[Un espace failble de Hilbert avec peu de symétries]
Nous construisons un space de Banach
We construct a separable Banach space
Accepté le :
Publié le :
Spiros A. Argyros 1 ; Kevin Beanland 2 ; Theocharis Raikoftsalis 1
@article{CRMATH_2010__348_23-24_1293_0, author = {Spiros A. Argyros and Kevin Beanland and Theocharis Raikoftsalis}, title = {A weak {Hilbert} space with few symmetries}, journal = {Comptes Rendus. Math\'ematique}, pages = {1293--1296}, publisher = {Elsevier}, volume = {348}, number = {23-24}, year = {2010}, doi = {10.1016/j.crma.2010.10.032}, language = {en}, }
TY - JOUR AU - Spiros A. Argyros AU - Kevin Beanland AU - Theocharis Raikoftsalis TI - A weak Hilbert space with few symmetries JO - Comptes Rendus. Mathématique PY - 2010 SP - 1293 EP - 1296 VL - 348 IS - 23-24 PB - Elsevier DO - 10.1016/j.crma.2010.10.032 LA - en ID - CRMATH_2010__348_23-24_1293_0 ER -
Spiros A. Argyros; Kevin Beanland; Theocharis Raikoftsalis. A weak Hilbert space with few symmetries. Comptes Rendus. Mathématique, Volume 348 (2010) no. 23-24, pp. 1293-1296. doi : 10.1016/j.crma.2010.10.032. https://comptes-rendus.academie-sciences.fr/mathematique/articles/10.1016/j.crma.2010.10.032/
[1] Complexity of weakly null sequences, Dissertationes Math. (Rozprawy Mat.), Volume 321 (1992), p. 44
[2] A hereditarily indecomposable asymptotic
[3] Ramsey Methods in Analysis, Advanced Courses in Mathematics, CRM Barcelona, Birkhäuser Verlag, Basel, 2005
[4] Asymptotic
[5] On strongly asymptotic
[6] Banach spaces without minimal subspaces, J. Funct. Anal., Volume 257 (2009) no. 1, pp. 149-193
[7] Banach spaces with small spaces of operators, Math. Ann., Volume 307 (1997) no. 4, pp. 543-568
[8] A reflexive Banach space which is not sufficiently Euclidean, Studia Math., Volume 55 (1976) no. 2, pp. 201-205
[9] Banach lattices with property (H) and weak Hilbert spaces, Illinois J. Math., Volume 36 (1992) no. 3, pp. 345-371
[10] Weak Hilbert spaces, Proc. London Math. Soc. (3), Volume 56 (1988) no. 3, pp. 547-579
[11] The Volume of Convex Bodies and Banach Space Geometry, Cambridge Tracts in Mathematics, vol. 94, Cambridge University Press, Cambridge, 1989
[12] On the existence of asymptotic-
Cité par Sources :
Commentaires - Politique